# SDR ASAA0944322

- Difficulty date: January 5, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STA 986.5 IS CORRODED ALONG TOP CHORD.  REMOVED UPPER CHORD FABRICATED AND INSTALLED REPAIR UPPER CHORD SPLICE ANGLES FILLERS IAW EA 400 53EA 00557.
